# SDR SWAA950386

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Inop
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS WOULD NOT RETRACT PAST 5 DEGREES, EXTENDED FLAPS NORMALLY.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPLACED FLAP POSITION INDICATOR PER BOEING MAINTENANCE MANUAL.
